Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A few uncaught universal Hermitian forms


Authors: Jae-Heon Kim and Poo-Sung Park
Journal: Proc. Amer. Math. Soc. 135 (2007), 47-49
MSC (2000): Primary 11E39; Secondary 11E20, 11E41
DOI: https://doi.org/10.1090/S0002-9939-06-08457-7
Published electronically: June 30, 2006
MathSciNet review: 2280173
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will complete the list of universal binary Hermitian forms over imaginary quadratic fields by investigating three Hermitian forms missed by previous researchers.


References [Enhancements On Off] (What's this?)

  • 1. A. G. Earnest and A. Khosravani,
    Universal binary Hermitian forms,
    Math. Comp. 66 (1997), pp.1161-1168. MR 1422787 (98a:11048)
  • 2. H. Iwabuchi,
    Universal binary positive definite Hermitian lattices,
    Rocky Mountain J. Math. 30 (2000), no. 3, pp.951-959.MR 1797825 (2002c:11043)
  • 3. N. Jacobson,
    A note on hermitian forms,
    Bull. Amer. Math. Soc. 46 (1940), pp.264-268. MR 0001957 (1:325d)
  • 4. J. L. Lagrange,
    Démonstration d'un théorème d'arithmétique,
    \OEuvres 3 (1770), pp.189-201.
  • 5. G. L. Nipp,
    Quaternary quadratic forms: computer generated tables,
    Spinger-Verlag, New York, 1991. MR 1118842 (92h:11030)
  • 6. O. T. O'Meara,
    Introduction to quadratic forms,
    Spinger-Verlag, New York, 1973. MR 1754311 (2000m:11032)
  • 7. S. Ramanujan,
    On the expression of a number in the form $ ax^2+by^2+cz^2+dw^2$,
    Proc. Cambridge Phil. Soc. 19 (1917), pp.11-21.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E39, 11E20, 11E41

Retrieve articles in all journals with MSC (2000): 11E39, 11E20, 11E41


Additional Information

Jae-Heon Kim
Affiliation: National Security Research Institute, 161 Gajeong-dong Yuseong-gu, Daejeon, 305-350, Korea
Email: jaeheon@etri.re.kr

Poo-Sung Park
Affiliation: Department of Mathematical Sciences, Seoul National University, San 56-1 Shillim-dong Gwanak-gu, Seoul, 151-747, Korea
Email: sung@math.snu.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-06-08457-7
Keywords: Universal Hermitian form
Received by editor(s): March 25, 2005
Received by editor(s) in revised form: July 5, 2005, and August 9, 2005
Published electronically: June 30, 2006
Additional Notes: The second author was partially supported by KRF(2003-070-c00001)
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society